# SDR C2XA11CL244

- Difficulty date: November 3, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 25,070 hours, 19,049 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 253
- Condition: Faulty
- Location: Brake System
- Part time: 26,759 hours, 21,853 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DTW FLT 5984 THE CREW REPORTED AN INBORAD BRAKES INOP MESSAGE ON TAKEOFF.  THE CREW ABORTED TAKEOFF AND TAXIED BACK TO GATE.  MAINTENANCE INSPECTED AND REPLACED THE INBOARD BRAKE CONTROL VALVE.  OPERATIONAL CHECKS WERE GOOD.
